Alert archive / Wyoming / Flash Flood Warnings in 2015

Flash Flood Warning 1, NWS Cheyenne, WY

May 26, 2015Niobrara County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at May 26, 2015, 10:45 PM MDT for Niobrara County, Wyoming. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 10:45 PM MDT (04:45 UTC)
Expired
May 27, 2015, 2:45 AM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Niobrara County, WY

The radar

The Rapid City radar (KUDX), 188 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 4.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WGUS55 KCYS 270445
FFWCYS
WYC027-270845-
/O.NEW.KCYS.FF.W.0001.150527T0445Z-150527T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1045 PM MDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 245 AM MDT
    
* AT 1041 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 4 INCHES OF RAIN HAVE 
  OCCURRED OVER A SHORT PERIOD OF TIME. FLASH FLOODING IS OCCURRING.

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF INCH ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4306 10484 4323 10482 4322 10455 4305 10455

$$

SML
1 follow-up statement
368 
WGUS75 KCYS 270837
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
237 AM MDT WED MAY 27 2015

WYC027-270847-
/O.EXP.KCYS.FF.W.0001.000000T0000Z-150527T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIOBRARA WY-
237 AM MDT WED MAY 27 2015

...THE FLASH FLOOD WARNING FOR WEST CENTRAL NIOBRARA COUNTY WILL
EXPIRE AT 245 AM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4306 10484 4323 10482 4322 10455 4305 10455

$$

MAZUR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at May 26, 10:41 PM MDT, 4 minutes earlier.

Area forecast discussion, May 26, 10:41 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 PM MDT TUE MAY 26 2015

.UPDATE...
ISSUED AT 925 PM MDT TUE MAY 26 2015

THUNDERSTORM ACTIVITY CONTINUES TO WEAKEN ACROSS THE AREA THIS
EVENING. THERE ARE STILL A FEW THUNDERSTORMS INTO NIOBRARA COUNTY
IN EAST CENTRAL WYOMING BUT THOSE SHOULD DIE OFF IN THE NEXT HOUR
OR SO WITH ISOLATED SHOWERS THE REST OF TONIGHT. NO CHANGES TO THE

&&

.SHORT TERM...(TONIGHT - THURSDAY NIGHT)
ISSUED AT 352 PM MDT TUE MAY 26 2015

A WEAK SHORTWAVE TROUGH AND ASSOCIATED MID LEVEL VORT MAX CONTINUES
TO MOVE EASTWARD ACROSS WESTERN WY THIS AFTN. THIS...COMBINED WITH
LLVL CONVERGENCE ALONG THE LARAMIE RANGE IS PROVIDING SUFFICIENT
FORCING FOR ISOLATED TO WIDELY SCATTERED CONVECTION ACROSS MUCH OF
SOUTHEAST WY AND THE WESTERN NE PANHANDLE. 15 KT H5 FLOW RESULTS IN
VERY MODEST EFFECTIVE BULK SHEAR VALUES...SO DO NOT EXPECT TO SEE
ANY ORGANIZED SEVERE WEATHER TODAY DESPITE THE MARGINAL RISK ON THE
LATEST SPC DAY 1 OUTLOOK. COULD SEE A FEW STORMS PRODUCE SMALL HAIL
THOUGH WITH THE LATEST MESOANALYSIS SHOWING AROUND 1500 J/KG MLCAPE
VALUES AND A RELATIVELY COOL AIR MASS STILL IN PLACE WITH SFC TEMPS
IN THE LOW TO MID 60S. TORRENTIAL RAIN STILL A POSSIBILITY WITH PWAT
VALUES ON THE ORDER OF 0.7 INCH...SO COULD SEE SOME LOCALIZED MINOR
FLOODING ON SATURATED GROUND IF ANY STORMS HANG AROUND TOO LONG. THE
THREAT FOR SHOWERS AND THUNDERSTORMS SHOULD DECREASE INTO TONIGHT...
BUT GFS/NAM/ECM ALL HANG ON TO SOME WEAK QPF ACROSS OUR WESTERN AND
NORTHERN ZONES AS THE SHORTWAVE AXIS LIFTS NORTHEAST OVERNIGHT. WILL
HANG ON TO LOW-END POPS.

MOIST SOUTHWEST FLOW ALOFT REMAINS IN PLACE ON WEDNESDAY...WITH LEE
TROUGHING TAKING SHAPE ALONG THE WYO/NEB STATE LINE. MAIN CHALLENGE
WILL BE THE EASTWARD PROGRESSION OF THIS FEATURE AS THIS WILL PLAY A
MAJOR ROLE IN PCPN COVERAGE IN THE AFTN. UPPER DIFLUENCE ATOP WEAK
LLVL CONVERGENCE WILL HELP TO INITIATE CONVECTION ONCE AGAIN DURING
THE LATE MORNING THROUGH EARLY EVENING. AHEAD OF THE BOUNDARY...DEW
POINTS ARE PROGGED TO BE IN THE 50S WITH MODEST H7-H5 LAPSE RATES
AROUND 7 DEG C/KM. NAM CAPES BETWEEN 1000-2000 J/KG WOULD SUPPORT A
FEW STRONGER STORMS ONCE AGAIN...SO THE SPC MARGINAL RISK LOOKS GOOD
FOR THE PANHANDLE. OPTED NOT TO MENTION ANY SMALL HAIL ATTM AS THE
POTENTIAL FOR ORGANIZED CONVECTION IS LIMITED. SOME WARM ADVECTION
TOMORROW HELPING TO INCREASE H7 TEMPS TO 5-8 DEG C PER MOST OF OUR
AVAILABLE GUIDANCE...SO SHOULD SEE A FEW MORE 70S FOR HIGHS. THE
OVERALL PATTERN WILL REMAIN THE SAME INTO THU AS A POORLY ORGANIZED
SHORTWAVE SHIFTS ACROSS WESTERN WY. CONVECTION IS LIKELY ONCE AGAIN
IN THE AFTERNOON...THOUGH THE BETTER CHANCE FOR STRONGER STORMS WILL
BE TO THE EAST WITH THE BETTER INSTABILITY.

.LONG TERM...(FRIDAY - TUESDAY)
ISSUED AT 352 PM MDT TUE MAY 26 2015

THE WET PATTERN WILL PERSIST ON FRIDAY AS AN UPPER SHORTWAVE
PASSES ACROSS THE REGION AND INTERACTS WITH SFC UPSLOPE FLOW
BEHIND A COOL FRONT THAT WILL PASS ACROSS EARLY IN THE DAY. THE
RAIN WILL END FRIDAY NIGHT AS THE UPPER WAVE MOVES EAST AND DRIER
AIR FILTERS INTO THE AREA. A RELATIVELY DRY WEEKEND LOOKING TO SET
UP OVER THE AREA AS UPPER RIDGING MOVES ACROSS THE AREA THOUGH
SOME WIDELY SCTD CONVECTION POSSIBLE MAINLY NEAR THE MTNS SUNDAY
AS MOISTURE BEGINS RETURNING NORTHWARD IN RESPONSE TO LEE TROFFING
OVER THE HIGH PLAINS. MONDAY AND TUESDAY WILL SEE MORE TYPICAL
LATE SPRING WEATHER OVER THE CWA WITH AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS AS THE UPPER FLOW TURNS SW AHEAD OF THE
NEXT UPPER TROF THAT WILL MOVE OVER THE WESTERN CONUS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1038 PM MDT TUE MAY 26 2015

VFR CONDITIONS EXPECTED FOR ALL SOUTHEAST WYOMING AND NEBRASKA
PANHANDLE AIRPORTS OVERNIGHT INTO WEDNESDAY. SHOWERS ARE WEAKENING
NOW NORTH OF A LINE FROM WHEATLAND TO CHADRON LATE THIS EVENING
AND SHOULD CONTINUE TO DO SO. CONVECTION EXPECTED TO RETURN
WEDNESDAY AFTERNOON WITH TEMPERATURES CLIMBING BACK INTO THE 70S.
ADDED VCTS WORDING FOR ALL TAFS. WILL NARROW IN ON TIMING AS THE
EVENT GETS CLOSER.

&&

.FIRE WEATHER...
ISSUED AT 352 PM MDT TUE MAY 26 2015

NO FIRE WEATHER CONCERNS WITH RECENT RAINFALL AND CONTINUED DAILY
CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA.

&&

.HYDROLOGY...
ISSUED AT 919 PM MDT TUE MAY 26 2015

LATEST RIVER FORECAST HAS BEEN ISSUED. FORECASTS AT THE RIVER
FORECAST POINTS ALONG THE NORTH PLATTE RIVER AND LARAMIE RIVER
HAVE GENERALLY BEEN LOWERED AS MOST THUNDERSTORM ACTIVITY MISSED
THE RUNOFF BASIN TODAY. ACTUAL RIVER CRESTS COULD CERTAINLY BE
ADJUSTED DEPENDING ON EXACT LOCATION OF CONVECTION THE NEXT FEW
DAYS BUT GIVEN THE RANDOM NATURE OF CONVECTIVE ACTIVITY...ANY NEW
PRECIPITATION WILL NEED TO BE CLOSELY MONITORED.

&&

.CLIMATE...
ISSUED AT 352 PM MDT TUE MAY 26 2015

CHEYENNE RECEIVED ANOTHER 0.29 INCH OF RAINFALL WITH A HEAVY STORM
EARLIER THIS AFTERNOON. THIS BRINGS OUR MONTHLY TOTAL TO 5.74
INCHES...BUMPING US TO THE 5TH WETTEST MAY ON RECORD. THE RECORD
IS 6.66 INCHES IN 1904. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL
EXIST EVERY DAY THROUGH THE REST OF THE WEEK. THERE IS A SMALL
CHANCE OF EXCEEDING THE ALL TIME RECORD BEFORE THE END OF THE
MONTH IF ANY HEAVIER STORMS AFFECT THE CITY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...SML
SHORT TERM...CLH
LONG TERM...RE
AVIATION...GCC
FIRE WEATHER...CLH
HYDROLOGY...SML
CLIMATE...CLH
Hazardous weather outlook, May 26, 5:43 AM MDT, 17 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
543 AM MDT TUE MAY 26 2015

WYZ101>119-271145-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
543 AM MDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED LATER TODAY AND INTO
THIS EVENING. THUNDERSTORMS MAY CONTAIN BRIEF HEAVY RAIN AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A DAILY THREAT OF THUNDERSTORMS WILL CONTINUE THROUGH THE END OF
THE WEEK...WITH A FEW STRONGER THUNDERSTORMS POSSIBLE BY THURSDAY
AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-271145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
543 AM MDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY NEAR THE
WYOMING BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A DAILY THREAT OF THUNDERSTORMS WILL CONTINUE THROUGH THE END OF
THE WEEK...WITH A FEW STRONGER THUNDERSTORMS POSSIBLE BY THURSDAY
AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, May 26, 6:35 PM MDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
635 PM MDT TUE MAY 26 2015

WYZ101-102-270100-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
635 PM MDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA AND
NORTHEASTERN CONVERSE COUNTIES UNTIL 700 PM MDT...

AT 635 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DULL CENTER...OR 34 MILES SOUTHEAST OF WRIGHT...MOVING EAST AT 15
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DULL CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4335 10475 4332 10517 4350 10518 4350 10477
TIME...MOT...LOC 0035Z 247DEG 11KT 4342 10500

SML
Special weather statement, May 26, 6:39 PM MDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT TUE MAY 26 2015

WYZ117-118-270115-
SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY-
639 PM MDT TUE MAY 26 2015

...SPECIAL WEATHER STATEMENT...

AT 639 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR
FEDERAL...OR 12 MILES NORTHWEST OF CHEYENNE...MOVING SOUTHEAST AT 15
MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM ALONG WITH BRIEF
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...RANCHETTES...NORTH CHEYENNE...FRONTIER PARK...FEDERAL...
WARREN AF BASE AND WARREN AFB.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 7 AND 23.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 356 AND 361.

LAT...LON 4127 10516 4139 10510 4128 10472 4107 10485
TIME...MOT...LOC 0039Z 296DEG 13KT 4125 10500

SML
Special weather statement, May 26, 7:04 PM MDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
704 PM MDT TUE MAY 26 2015

WYZ101-102-270145-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
704 PM MDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA AND EASTERN
CONVERSE COUNTIES UNTIL 745 PM MDT...

AT 703 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DULL CENTER...OR 41 MILES SOUTHEAST OF WRIGHT...MOVING SOUTHEAST AT
15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DULL CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4327 10507 4343 10496 4337 10467 4316 10481
TIME...MOT...LOC 0103Z 296DEG 12KT 4332 10492

SML
Special weather statement, May 26, 8:02 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
802 PM MDT TUE MAY 26 2015

WYZ102-270230-
NIOBRARA COUNTY WY-
802 PM MDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL NIOBRARA COUNTY
UNTIL 830 PM MDT...

AT 802 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHEAST OF DULL CENTER...OR 38 MILES NORTHWEST OF LUSK...
MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
NIOBRARA COUNTY.

LAT...LON 4320 10489 4330 10485 4328 10456 4309 10461
TIME...MOT...LOC 0202Z 296DEG 12KT 4325 10480

SML
Special weather statement, May 26, 8:11 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
811 PM MDT TUE MAY 26 2015

WYZ107-270300-
EAST PLATTE COUNTY WY-
811 PM MDT TUE MAY 26 2015

...SPECIAL WEATHER STATEMENT...

AT 810 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SIBLEY PEAK...OR 26 MILES SOUTHEAST OF DOUGLAS...MOVING NORTHEAST AT
20 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GLENDO...SIBLEY PEAK...TWO MOON CAMPGROUND AND GLENDO RESERVOIR.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 100 AND
116.

LAT...LON 4241 10517 4258 10505 4240 10475 4229 10497
TIME...MOT...LOC 0210Z 207DEG 18KT 4247 10504

SML
Special weather statement, May 26, 8:30 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
830 PM MDT TUE MAY 26 2015

WYZ102-270315-
NIOBRARA COUNTY WY-
830 PM MDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL NIOBRARA COUNTY
UNTIL 915 PM MDT...

AT 830 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF LANCE CREEK...OR 30 MILES NORTHWEST OF LUSK...
MOVING SOUTHEAST AT 5 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LANCE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4310 10488 4326 10478 4320 10448 4297 10463
TIME...MOT...LOC 0230Z 293DEG 6KT 4315 10474

SML

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:35 PM MDTSpecial Weather StatementCYS25 min
May 26, 6:39 PM MDTSpecial Weather StatementCYSLaramie36 min
May 26, 7:04 PM MDTSpecial Weather StatementCYSNiobrara41 min
May 26, 7:17 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara43 min
May 26, 8:02 PM MDTSpecial Weather StatementCYSNiobrara28 min
May 26, 8:11 PM MDTSpecial Weather StatementCYSPlatte49 min
May 26, 8:30 PM MDTSpecial Weather StatementCYSNiobrara45 min

Nearby

Flash Flood Warnings in Wyoming, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.